Alert archive / Utah / High Wind Watches in 2018
High Wind Watch 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Apr 10, 2018, 2:28 PM MDT. It took effect at Apr 11, 2018, 6:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 10, 2018, 2:28 PM MDT (20:28 UTC)
- In effect from
- Apr 11, 2018, 6:00 PM MDT
- Expired
- Apr 11, 2018, 2:34 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted.
892 WWUS75 KSLC 102028 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 228 PM MDT Tue Apr 10 2018 UTZ015-016-111200- /O.NEW.KSLC.HW.A.0003.180412T0000Z-180412T1800Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 228 PM MDT Tue Apr 10 2018 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... The National Weather Service in Salt Lake City has issued a High Wind Watch, which is in effect from Wednesday evening through Thursday morning. * AFFECTED AREA...West central and southwest Utah * WINDS...South winds 30 to 40 mph with gusts approaching 60 mph * TIMING...Strong gusty winds will increase Wednesday night and remain strong and gusty through Thursday morning before dissipating. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including US-6 and SR-21. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ UTZ020-021-111200- /O.NEW.KSLC.HW.A.0003.180412T1500Z-180413T0000Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 228 PM MDT Tue Apr 10 2018 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... The National Weather Service in Salt Lake City has issued a High Wind Watch, which is in effect from Thursday morning through Thursday afternoon. * AFFECTED AREA...South central Utah including the Glen Canyon Recreation area and Lake Powell. * WINDS...Southwest winds 30 to 40 mph with gusts approaching 60 mph. * TIMING...Strong and gusty southwest winds will increase through Thursday morning and remain strong through Thursday afternoon. Peak winds are most likely mid day. Winds are expected to taper Thursday evening. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including US-89 near the UT/AZ border. High profile and lightweight vehicles will be most susceptible to these strong winds. Strong winds and increasing wave heights are expected to impact boaters on Lake Powell. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. In addition, winds will cause rough chop on Lake Powell. Small boats will be especially prone to capsizing. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
2 follow-up statements
620 WWUS75 KSLC 110957 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 357 AM MDT Wed Apr 11 2018 UTZ015-016-112100- /O.UPG.KSLC.HW.A.0003.180412T0000Z-180412T1800Z/ /O.NEW.KSLC.HW.W.0004.180412T0000Z-180412T1800Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 357 AM MDT Wed Apr 11 2018 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT THURSDAY... The National Weather Service in Salt Lake City has issued a High Wind Warning, which is in effect from 6 PM this evening to noon MDT Thursday. The High Wind Watch is no longer in effect. * AFFECTED AREA...West central and southwest Utah * WINDS...South winds 30 to 40 mph with gusts in excess of 60 mph. * TIMING...Strong gusty winds will increase Wednesday night and peaking early Thursday morning before diminishing by midday. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including US-6 and SR-21. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. && $$ UTZ005-112100- /O.EXB.KSLC.HW.A.0003.180412T1200Z-180413T1200Z/ Great Salt Lake Desert and Mountains- Including the cities of Wendover and Snowville 357 AM MDT Wed Apr 11 2018 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... The National Weather Service in Salt Lake City has issued a High Wind Watch, which is in effect from Thursday morning through late Thursday night. * AFFECTED AREA...The Great Salt Lake Desert including I-80 west of Salt Lake City. * WINDS...Northwest winds 30 to 40 mph with gusts in excess of 60 mph. * TIMING...Strong and gusty northwest winds will develop Thursday morning, and likely peak Thursday evening before tapering a bit overnight. Winds may may remain gusty into the day Friday. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including Interstate 80 west of Salt Lake City, as well as State Route 30 in far northwest Utah. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ UTZ011-012-112100- /O.EXB.KSLC.HW.A.0003.180412T1800Z-180413T1200Z/ Western Uinta Basin-Castle Country- Including the cities of Duchesne, Roosevelt, Price, Castle Dale, and Emery 357 AM MDT Wed Apr 11 2018 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... The National Weather Service in Salt Lake City has issued a High Wind Watch, which is in effect from Thursday afternoon through late Thursday night. * AFFECTED AREA...The western Uinta Basin along with Castle Country. * WINDS...West-northwest winds 30 to 40 mph with gusts in excess of 60 mph. * TIMING...Strong and gusty west-northwest winds will develop Thursday afternoon, and likely peak Thursday evening before tapering a bit overnight. * IMPACTS...Significant crosswinds are expected to impact travel along north to south oriented routes including Highway 10 from Price to I-70. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ UTZ020-021-112100- /O.CON.KSLC.HW.A.0003.180412T1500Z-180413T0000Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 357 AM MDT Wed Apr 11 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * AFFECTED AREA...South central Utah including the Glen Canyon Recreation Area and Lake Powell. * WINDS...Southwest winds 30 to 40 mph with gusts approaching 60 mph. * TIMING...Strong and gusty southwest winds will increase through Thursday morning and remain strong through Thursday afternoon. Peak winds are most likely mid day. Winds are expected to taper Thursday evening. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including US-89 near the Arizona border. High profile and lightweight vehicles will be most susceptible to these strong winds. Strong winds and increasing wave heights are expected to impact boaters on Lake Powell. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained wind speeds of at least 40 mph or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. In addition, winds will cause rough chop on Lake Powell. Small boats will be especially prone to capsizing. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
260 WWUS75 KSLC 112034 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 234 PM MDT Wed Apr 11 2018 UTZ005-120600- /O.UPG.KSLC.HW.A.0003.180412T1200Z-180413T1200Z/ /O.EXB.KSLC.HW.W.0004.180412T1200Z-180413T1200Z/ Great Salt Lake Desert and Mountains- Including the cities of Wendover and Snowville 234 PM MDT Wed Apr 11 2018 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM MDT FRIDAY... The National Weather Service in Salt Lake City has issued a High Wind Warning, which is in effect from 6 AM Thursday to 6 AM MDT Friday. The High Wind Watch is no longer in effect. * AFFECTED AREA...The Great Salt Lake Desert including I-80 west of Salt Lake City and I-84 between Tremonton and Snowville. * WINDS...West-northwest winds 30 to 40 mph with gusts in excess of 60 mph. * TIMING...Strong and gusty northwest winds will develop Thursday morning, and likely peak Thursday evening before tapering a bit overnight. Winds may remain gusty into the day Friday. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including Interstate 80 west of Salt Lake City, as well as State Route 30 and Interstate 84 near the Idaho border in far northwest Utah. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. && $$ UTZ011-012-120600- /O.UPG.KSLC.HW.A.0003.180412T1800Z-180413T1200Z/ /O.EXB.KSLC.HW.W.0004.180412T1800Z-180413T1200Z/ Western Uinta Basin-Castle Country- Including the cities of Duchesne, Roosevelt, Price, Castle Dale, and Emery 234 PM MDT Wed Apr 11 2018 ...HIGH WIND WARNING IN EFFECT FROM NOON THURSDAY TO 6 AM MDT FRIDAY... The National Weather Service in Salt Lake City has issued a High Wind Warning, which is in effect from noon Thursday to 6 AM MDT Friday. The High Wind Watch is no longer in effect. * AFFECTED AREA...The western Uinta Basin along with Castle Country. * WINDS...West-northwest winds 30 to 40 mph with gusts in excess of 60 mph. * TIMING...Strong and gusty west-northwest winds will develop Thursday afternoon, and likely peak Thursday evening before tapering a bit overnight. * IMPACTS...Significant crosswinds are expected to impact travel along north to south oriented routes including Highway 10 from Price to I-70. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. && $$ UTZ015-016-120600- /O.CON.KSLC.HW.W.0004.180412T0000Z-180412T1800Z/ West Central Utah-Southwest Utah- Including the cities of Delta, Fillmore, Beaver, Cedar City, and Milford 234 PM MDT Wed Apr 11 2018 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON MDT THURSDAY... * AFFECTED AREA...West central and southwest Utah * WINDS...South winds 30 to 40 mph with gusts in excess of 60 mph. * TIMING...Strong gusty winds will increase later this afternoon and into this evening. Winds will peak early Thursday morning before diminishing by midday. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including US-6 and SR-21. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Vehicles, especially high profile vehicles, can be difficult to control at times in high winds. Motorists should take extra caution, especially while crossing bridges, overpasses, and unsheltered areas. && $$ UTZ020-021-120600- /O.UPG.KSLC.HW.A.0003.180412T1500Z-180413T0000Z/ /O.NEW.KSLC.WI.Y.0008.180412T1500Z-180413T0000Z/ South Central Utah-Glen Canyon Recreation Area/Lake Powell- Including the cities of Kanab, Escalante, and Bullfrog 234 PM MDT Wed Apr 11 2018 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MDT THURSDAY... The National Weather Service in Salt Lake City has issued a Wind Advisory, which is in effect from 9 AM to 6 PM MDT Thursday. The High Wind Watch is no longer in effect. * AFFECTED AREA...South central Utah including the Glen Canyon Recreation Area and Lake Powell. * WINDS...Southwest winds 25 to 35 mph with gusts in excess of 50 mph. * TIMING...Strong and gusty southwest winds will increase through Thursday morning and remain strong through Thursday afternoon. Peak winds are most likely midday. Winds are expected to taper Thursday evening. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including US-89 near the Arizona border. High profile and lightweight vehicles will be most susceptible to these strong winds. Strong winds and increasing wave heights are expected to impact boaters on Lake Powell. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 31 mph or gusts of 45 mph are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. && $$ UTZ004-120600- /O.NEW.KSLC.WI.Y.0008.180412T1200Z-180413T0300Z/ Southern Wasatch Front- Including the cities of Lehi, Provo, and Nephi 234 PM MDT Wed Apr 11 2018 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MDT THURSDAY... The National Weather Service in Salt Lake City has issued a Wind Advisory, which is in effect from 6 AM to 9 PM MDT Thursday. * AFFECTED AREA...The southern Wasatch Front, especially northern portions of Utah County including Alpine, Lehi and Highland. * WINDS...Northwest winds 25 to 35 mph with gusts to 50 mph. * TIMING...Strong winds will develop Thursday morning and continue into Thursday afternoon before diminishing Thursday evening. * IMPACTS...Significant crosswinds are expected to impact travel along east to west oriented routes including the Pioneer Crossing area. High profile and lightweight vehicles will be most susceptible to these strong winds. Isolated areas of blowing dust are possible, which could reduce visibilities to under 1 mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of at least 31 mph or gusts of 45 mph are expected. Motorists in the advisory area should be prepared for sudden gusty cross winds which can make driving difficult. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity For information on potential travel impacts visit... http://udottraffic.utah.gov/roadweatherforecast.aspx
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Apr 10, 10:33 AM MDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 10, 10:33 AM MDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 1033 AM MDT Tue Apr 10 2018 .SYNOPSIS...A mild southwesterly flow will spread over the area today and Wednesday, with a weak weather system brushing by northern Utah tonight. A substantially colder storm system will follow for Thursday into Friday. && .DISCUSSION...Mid level ridge orientation has shifted overhead of the eastern Great Basin this morning per latest H5 analysis, with axis extenDing NNw into eastern Alaska. Trends moving forward through this evening will retain a progressive nature to the axis, with a slight shift downstream by nightfall owing to a net increase of southwesterly flow aloft. Noting continued H7 warm advection coincident within the ridge placement, and continue to expect temps at that level to punch up into the +7-9 range this afternoon. Sufficient boundary layer mixing coupled with this warming airmass will allow for a notable jump in temps today, with most areas peaking some 15 degrees above climo this afternoon. The progressive nature of the ridge is in due part driven by a short wave trough ejecting NE and inland from a much deeper parent trough oriented off the Pac Coast (anchored around an deep upper low in the Gulf of AK attm). Said short wave will lift into the northern Rockies states tonight whilst forcing the southern fringes of the attendant cold front through far northern Utah after midnight. We continue to expect a period of showers coincident with this frontal passage largely north of I-80, potentially briefly moderate near the UT/ID border where mid level forcing/moisture will be greatest locally. Have retained going forecast outside of some minor sky cover tweaks to match latest satellite trends. Primary focus of this shift will be looking ahead to the late week trough and likely ramping up messaging regarding potential impacts. PREVIOUS DISCUSSION...Southwesterly flow aloft will quickly become re-established for Wednesday, however the lingering surface boundary will likely remain in place just south of the Wasatch Front westward to roughly Ibapah, and as such have tweaked temperatures down just a bit over the north while trending toward persistence across central and southern Utah. The models remain consistent with only subtle differences in pushing a vigorous shortwave trough and associated cold front through the region Thursday through Thursday night. Surface pressure falls along the pre-existing boundary should result in gusty pre-frontal winds across central and southern Utah Wednesday night into Thursday morning keeping temperatures elevated and have trended overnight lows upward accordingly. Northern Utah looks to remain on the cool side of the boundary however. The strong push of low level cold advection/re-enforcing cold front associated with the approaching trough will come Thursday morning across northern and western Utah, with snow levels falling to the valley floors by mid to late morning. Should see accumulations on grassy/elevated surfaces, however snow may have a tough time sticking to paved surfaces in the valleys owing to warm ground surface temps and increased solar insolation. As the front continues east during the day precipitation will likely become increasingly orographic along the I-15 corridor owing to low level northwest flow and continued cold advection aloft associated with the passing upper trough. This will likely allow for fairly substantial snow accumulation across the higher terrain and will likely eventually need winter headlines for at least the higher terrain. Additionally, will likely see strong post frontal winds within downslope favored areas of northwest Utah as well as the eastern valleys Thursday afternoon through Thursday night. Snow will likely linger into Friday within orographically favored areas as the upper cold pool lingers across the region, however this should trend downward as the day progresses, with the GFS faster to build mid level ridging into the region Friday than the EC. High pressure is expected to move back over the forecast area on Saturday behind the exiting trough, remaining in place through Sunday. This will result in a quick warming trend, with maxes rising to up to 10F above seasonal normals by Sunday afternoon. Southerly flow is progged to increase in earnest Sunday night/Monday ahead of the next approaching storm system with guidance indicating up to 50 kts of flow at 700mb by Monday afternoon over western Utah, resulting in windy conditions. EC/GFS both indicate the system will move across the area Monday into Tuesday, but there is some disagreement with respect to the timing and the strength of the system. Latest GFS shows a more significant event overall compared to the GFS. It beings the initial wave and associated cold front through the entire state during the day Monday with a trailing wave keeping precip going into Tuesday. The 00Z EC is slower, bring the front through Monday night into Tuesday morning, keeping the main impacts confined to northern Utah and southwest Wyoming. Have kept POPs primarily in the scattered range for now. All guidance has 700 mb temps dropping into the -8C to -10C range, which would be cold enough for snow to most northern and central Utah valley floors. High pressure is expected to return after day seven, though a generally progressive pattern looks to continue. && .AVIATION...Increasing clouds through the day for the KSLC terminal, mainly high clouds. Southeast winds in place will persist through early afternoon, with a 30 percent chance that northerly winds remain light and variable for a few hours or do not develop at all. Cigs expected to lower below 7000 ft AGL after 06z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && DISCUSSION/AVIATION...Merrill/Dewey PREVIOUS DISCUSSION...Seaman/Traphagan For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity For frequently asked questions about the Area Forecast Discussion visit... http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Apr 10, 6:03 AM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 603 AM MDT Tue Apr 10 2018 UTZ001>016-019>021-517-518-WYZ021-111200- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 603 AM MDT Tue Apr 10 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Substantially warmer temperatures are expected across the outlook area today, with temperatures running 10 to 15 degrees above normal. Gusty south will develop over the western Utah valleys this afternoon and remain elevated through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Gusty south winds will continue ahead of a cold front on Wednesday across central and southwest Utah, becoming strong Wednesday night ahead of an approaching cold front. This front will bring rain and snow along with dramatically colder temperatures to the outlook area for Thursday through Friday. Significant snow accumulations are expected across the mountains of northern and central Utah, with some valley accumulations also expected. Overnight low temperatures will likely fall below freezing in many valley locations late Friday night through early Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
Nearby
High Wind Watches in Utah, 2018Every high wind watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.